Open Access
Translator Disclaimer
2012 On the Diophantine Equation $x^{2}kxy+ky^{2}+ly=0,$ $l\in\left\{1,2,4,8\right\}$
O. Karaatlı
Afr. Diaspora J. Math. (N.S.) 14(1): 24-29 (2012).

Abstract

In this study, we consider the Diophantine equation $x^{2}kxy+ky^{2}+ly=0,$ $l\in \left\{ 1,2,4,8\right\} $ and determine the values of $k$ when the equation has infinitely many positive integer solutions $x$ and $y.$

Citation

Download Citation

O. Karaatlı. "On the Diophantine Equation $x^{2}kxy+ky^{2}+ly=0,$ $l\in\left\{1,2,4,8\right\}$." Afr. Diaspora J. Math. (N.S.) 14 (1) 24 - 29, 2012.

Information

Published: 2012
First available in Project Euclid: 18 July 2013

zbMATH: 1290.11059
MathSciNet: MR3080393

Subjects:
Primary: 11B37; 11B39

Keywords: Diophantine equations , Pell equations

Rights: Copyright © 2012 Mathematical Research Publishers

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.14 • No. 1 • 2012
Back to Top